# SDR AALA202406211347

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 28,968 hours, 13,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERG CYLINDER ACCUMULATOR REQUIRES SERVICING. CHARGE PRESSURE IS AT 500PSI @ 75F AMBIENT TEMP. SERVICED R1 DOOR EMERG CYLINDER ACCUMULATOR IAW AMM 52-10-00.
